# SDR REXA2022042000666

- Difficulty date: January 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH670337933
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT JOINT PLATES IN FWD BAGGAGE BAY HAS CORROSION - REMOVED, FABRICATED AND REPLACED 2 EA CORRODED JOINT PLATES (FWD & AFT AT FWD LWR BAGGAGE BAY DOOR FRAME. IAW CRJ900 SRM 51-42-22
